# SDR DALA2024021602281

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 105,144 hours, 14,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1305 S33-35r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 AFT CARGO TORQUE BOX SUPPORT FOUND CRACK AT STA 1305 S33R TO S35R. CORRECTIVE ACTION: REPAIRED AS PER PRI:615592-14.
